MathSciNet Relay Station
MathSciNet bibliographic data
MR675572 93B30 (34G20 35B37)
Banks, H. T.; Kunisch, K. An approximation theory for nonlinear partial differential equations with applications to identification and control. SIAM J. Control Optim. 20 (1982), no. 6, 815–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement